# SDR QXEA200602538

- Difficulty date: September 6, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Nicked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC  -FORWARD RIGHT EMERGENCY EXIT DOOR OUTER SKIN HAS NICK AT Z103.  REPAIRED IAW SRM 51-20-11, 51-20-36, AND 51-20-51.
